ITEM METADATA RECORD
Title: COISOTROPIC EMBEDDINGS IN POISSON MANIFOLDS
Authors: Cattaneo, A. S ×
Zambon, Marco #
Issue Date: 2009
Publisher: AMER MATHEMATICAL SOC
Series Title: TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY vol:361 issue:7 pages:3721-3746
ISSN: 0002-9947
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science